How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 63951
Experience:  20 yrs. in practice, including surgery, general medicine, and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Lost appetite a couple of months ago after a really

This answer was rated:

Lost appetite a couple of months ago after a really stressful period of health anxiety and it didn’t return for 8 weeks, doctors found a stomach infection. A week after antibiotics the appetite came back for 3 weeks. Had a bad weekend anxiety wise, no appetite Sunday or today and the more I worry about it the less hungry I am, really don’t want to lose it for 8 weeks again, can anxiety really do this? I’ve had all bloods, stool tests etc but appetite just disappeared again.

Hello. I'm Dr Chip
Yes anxiety and stress can do this

Even with no appetite you can still have a can or bottle of Ensure or Boost three times a day

Customer: replied 1 month ago.
I’ve had a banana and huel shake, just the no appetite confuses me and I know if I don’t get reassurance it will go on for a long time but I’ve done all the tests and the appetite came back before

And it will again in time

Customer: replied 1 month ago.
it’s a bad cycle, thank you for the reassurance

My pleasure

Customer: replied 1 month ago.
One last thing, in a morning I’m waking up and can’t get back to sleep simply due to worry, I think the bad mornings are setting me up for a bad day. Would you recommend over the counter sleeping tablets or maybe a magnesium supplement?

Try both

Dr. Chip and other Medical Specialists are ready to help you